# SDR AWXA200201190

- Difficulty date: November 25, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 50,395 hours, 36,111 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311A102311
- Condition: Cracked
- Location: Nr 1 Pylon Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-14 CHECK,  A 1/2 INCH CRACK WAS FOUND ON INTERNAL DOUBLER FOR PANEL 5727 LT, NR 1 PYLON. MAINTENANCE STOP DRILLED CRACK ON INTERNAL DOUBLER FOR PANEL 5727 LT, NR 1 PYLON; PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED A NEW REPAIR DOUBLER;  INSTALLED REPAIR PART IAW AWA E.R. 03-5433-00340-DL1.
